# SDR SWIA201126780

- Difficulty date: July 10, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 21,846 hours, 18,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB CRACKED AT LINTEL FITTING.  (C-CHECK)  REPAIR PER REO.
